Journal of Combinatorics

Newest issue

Volume 14 (2023)

Number 1

Contents

Lattice associated to a Shi variety

Nathan Chapelier-Laget

pp. 1-20

Queer dual equivalence graphs

Sami H. Assaf

pp. 21-51

Diameters of graphs on reduced words of $12$ and $21$-inflations

Samantha Dahlberg and Younghwan Kim

pp. 69-110

Semi-transitivity of directed split graphs generated by morphisms

Kittitat Iamthong and Sergey Kitaev

pp. 111-138

Completing partial Latin squares with two filled rows and three filled columns

Carl Johan Casselgren and Herman Göransson

pp. 139-153